# SDR WVER20180821004

- Difficulty date: August 21, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 38,476 hours, 28,257 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bushing
- Part number: SH670356295
- Condition: Gouged
- Location: Bs 797
- Part time: 38,476 hours, 28,257 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LH REAR SPAR LINK ASSY BOLTS, FOUND BUSHING ON TOP FWD FUSELAGE FRAME LUG TO BE GOUGED.
